Pile-up solutions for some systems of conservation laws modelling dislocation interaction in crystals
Loading...
Download
Official URL
Full text at PDC
Publication date
2001
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Society for Industrial and Applied Mathematics
Citation
Carpio Rodríguez, A. M., Chapman, S. J. y Velázquez, J. J. L. «Pile-Up Solutions for Some Systems of Conservation Laws Modelling Dislocation Interaction in Crystals». SIAM Journal on Applied Mathematics, vol. 61, n.o 6, enero de 2001, pp. 2168-99. DOI.org (Crossref), https://doi.org/10.1137/S0036139999364347.
Abstract
Some continuum models for dislocation interactions in a simple crystal geometry are studied. The simplest models are mixed systems ofconservation laws which are shown to exhibit singularities and instabilities. These are then regularized, leading to parabolic free-boundary problems. In both cases, solutions describing the formation of structures such as dislocation pile-ups are discussed.